# SDR ASAA2019032728809

- Difficulty date: March 27, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 27,041 hours, 7,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048704
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN OVERHEAD EXIT SIGN MISSING COVER. GROUNDED - YES. REPLACED AFT OVERHEAD EXIT LIGHT LENS / COVER. OPS CKS GOOD.
